3 doctors weighed in:

Cardiologist's explained i don't need to taper off of Bisoprolol 2.5mg taken over a few months for Sinus Tachycardia and i can just stop .Agree?

3 doctors weighed in
Dr. Alan Heldman
Internal Medicine - Cardiology
1 doctor agrees

In brief: Consultation

For personal attention to a medical concern, consider a consultation with a doctor here on HealthTap.
The "inbox consult" allows you to message back and forth like email, and is good when a lot of information needs to be exchanged (like prior test reports, etc.) A video chat consult allows you to talk to the doctor (for a certain limited amount of time) so it's good for a quick question.

In brief: Consultation

For personal attention to a medical concern, consider a consultation with a doctor here on HealthTap.
The "inbox consult" allows you to message back and forth like email, and is good when a lot of information needs to be exchanged (like prior test reports, etc.) A video chat consult allows you to talk to the doctor (for a certain limited amount of time) so it's good for a quick question.
Dr. Alan Heldman
Dr. Alan Heldman
Thank
Dr. Jerome Zacks
Internal Medicine - Cardiology

In brief: What's the cause?

It depends upon the underlying cause of the high heart rate.
Perhaps the cause was temporary, in which case, the need for the beta blocker no longer exists. On the other hand, if the cause still exists, such as an overactive thyroid, then the change in therapy would be the treatment of the thyroid condition. First, get an answer concerning the cause of the sinus tachycardia.

In brief: What's the cause?

It depends upon the underlying cause of the high heart rate.
Perhaps the cause was temporary, in which case, the need for the beta blocker no longer exists. On the other hand, if the cause still exists, such as an overactive thyroid, then the change in therapy would be the treatment of the thyroid condition. First, get an answer concerning the cause of the sinus tachycardia.
Dr. Jerome Zacks
Dr. Jerome Zacks
Thank
1 comment
Dr. Jerome Zacks
If tachycardia recurs after stopping bisoprolol, one should have thyroid function test (TSH), catecholamines, metanephrines and pancreastatin checked, searching for an underlying cause.
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
14 years in practice
392K people helped
Continue
111,000 doctors available
Read more answers from doctors